# SDR CALA2012041700269

- Difficulty date: April 16, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N26210
- Make and model: Boeing 737824
- Aircraft serial: 28770
- Aircraft time: 44,570 hours, 15,691 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A61141
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-2 DOOR INTERIOR SKIN HAS CORROSION 15 IN FROM LEADING EDGE AT LOWER EDGE AT SNAP.  CUT OUT DAMAGED AREA, FABRICATED REPAIR PARTS AND INSTALLED REF ECRA 5240-01657.
